# SDR ASAA2012082992792

- Difficulty date: August 2, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 22,126 hours, 6,856 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: BACC45FT105P
- Condition: Loose
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED, PERFORMED QRH AND LIGHT WENT OUT THEN ILLUMINATED AGAIN.  ACFT GROUNDED.  PERFORMED WINDSHIELD HEAT CONTROL UNIT BITE CHECK. FOUND P9- CONTROL POWER FAULT.  VERIFIED FAULT,  CLEARED & PERFORMED WINDSHIELD HEAT CONTROL UNIT BITE CHECK, NO FAULT, ALL LIGHTS GREEN FIM 30-41-00-810-801. FOUND CONNECTOR LOOSE ON WINDOW, CORRECTED AND PERFORMED WINDOW HEAT SYS OPS CHECK IAW FIM 30-41-00-710-801 - WINDOW HEAT OPS NORMAL.
